Please use this identifier to cite or link to this item:
Title: Toward a Model of Organizational Co-Evolution in Transition Economies
Authors: Suhomlinova, Olga
First Published: 2006
Citation: Journal of Management Studies, 2006, 43 (7), pp.1537-1558
DOI Link: 10.1111/j.1467-6486.2006.00643.x
ISSN: 0022-2380
Type: Article
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.